Skip to content Skip to navigation

On the Completeness of the Root Vectors of Dissipative Dirac Operators with Transmission Conditions

Volume 17, Number 2 (2014), 47 - 58

On the Completeness of the Root Vectors of Dissipative Dirac Operators with Transmission Conditions

Price: $20.00

Abstract

In this article, we consider dissipative Dirac system in the limit-circle case. Then using the Livsic's theorem, we prove the completeness of the system of root vectors for dissipative Dirac system with transmission conditions.